How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 4329
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
6740150
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I'm 41yrs old and stared spotting two weeks after my period

Customer Question

I'm 41yrs old and stared spotting two weeks after my period and I have my tubes tied 5 years ago what dose that means
JA: OK. The Gynecologist will need to help you with this. Please give me a bit more information, so the Gynecologist can help you best.
Customer: I don't understand why I was spotting two weeks after my period
JA: Is there anything else important you think the Gynecologist should know?
Customer: No
JA: Our top Gynecologist is ready to take your case. Just pay the $5 fully refundable deposit and I'll fill the Gynecologist in on everything we've discussed. You can go back and forth with the Gynecologist until you're 100% satisfied. We guarantee it.
Submitted: 11 months ago.
Category: OB GYN
Expert:  Dr Josh replied 11 months ago.

Hello,

Are you on any medications?

Have you experienced such spotting in past?

Are you getting periods on right time?

Are you under lot of stress recently?

Thanks

Customer: replied 11 months ago.
I'm not an no Medication, I never spotting before and alway get my period on time.and I'm not stress out
Expert:  Dr Josh replied 11 months ago.

Thanks for all these additional details.

I am sorry to hear about your problems.

Sorry for the delay in answering. I was on another question. I apologize for your wait.

Well, such spotting after periods, could be related with underlying cause and has to be checked by doctor. It is called as intermenstrual bleeding, spotting, and metrorrhagia.

Possible reasons are-

-Hormonal imbalance

-Uterine fibroids,

-Polyp,

-A growth in the uterus or cervix.

I understand that you have tube tied 5 years, ago so there is no chance for pregnancy. Failure rates are around .1% or 1 in 1000.

In my opinion you would need a Pelvic examination to assess the condition of the cervix and investigations like TVS Ultrasound for further evaluation.

Blood work to check hormone levels, is necessary for diagnosis. Hormonal imbalance is the most common cause with such symptoms and can be managed with medications.

Once cause is evaluated, you would be advised management accordingly. It would not be easy to jump for a precise diagnosis, without clinical evaluation and tests.

Please consult your doctor for clinical checkup and get appropriate management.

I hope this helps.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions. Thank you for your business